# SDR DCGA2019FA0000153

- Difficulty date: May 15, 2019
- Submitted: May 15, 2019
- Operation: General aviation
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 16,418 hours, 47,865 cycles
- Engine: Allsn 250C20B
- Engine time: 13,073 hours, 6,899 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6887190
- Part serial: CAE8307090
- Condition: Making Metal
- Part time: 13,073 hours, 6,899 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT DURING FLIGHT. MAINTENANCE FOUND 4 FLAKES ON UPPER AND LOWER PLUGS WITHIN PARAMETERS. PERFORMED AN OIL SYSTEM DRAIN, FLUSH AND FILTER CLEAN AND CHANGE AND GROUND RUN. CHIP PLUGS WERE CLEAN UPON REINSPECTION. AIRCRAFT WAS RETURNED TO SERVICE.
